Skip to main content
IMPORTANT NOTICE: Are you interested in Northeastern? Come to our University Open House on June 6! More information »
Advisor for Mathematics Secondary Education Concentration, M.S., Professor
College of Arts and Sciences
Courses Taught 
Math 187, Calculus I
Math 202, Calculus II
Math 203, Calculus III
Math 328, Complex Variable
Math 305, Probability and statistics
Math 275, Applied and Computational Statistics
Math 253, Linear Algebra
Research Interests 
Analysis and Mathematics education (Problem Solving)
Education 

Ph.D., Mathematics 1990, University of Wisconsin-Madison, USA

M.A., Mathematics  1986, University of Wisconsin-Madison, USA

D.I.P.C.E.G.  Mathematics series 1981, University of Yaounde-ENS Annexe of Bambili-Bamenda Cameroon

Selected Publications 

A sample of his publications, new and old, National and international include

Gwanyama, P.W., 2014, A note on the uniform step method and the composition theorem for magic squares,  International Journal of Mathematics and Computation (IJMC). Vol 24, No.3, pp. 9-20

Gwanyama, P.W., 2011, A simplified contour integration for the probability integral, International Journal of Mathematical Sciences and Applications (IJMSA), Vol 1, No.3, pp. 1507-1510.

Gwanyama, P.W., 2004.The HM-GM-AM-QM Inequalities, The MAA College Mathematics Journal, Vol 35, No.1, pp. 47-50.

Gwanyama, P.W., 2005.K-S Test for Goodness of Fit and Waiting Times for Fatal Plane Accidents, International Journal of Mathematical Education in Science and Technology, Vol. 36, No4, pp. 333-343.

Additional Information 

Dr. Gwanyama received his M.A. and Ph.D. degrees in Mathematics from the University of Wisconsin-Madison. He has twice received the Faculty Excellence awards in Teaching from Northeastern Illinois University. Some of his publications have appeared in the MAA College Mathematics Journal, the International journal of Mathematics in science and technology, the International Journal of science and applications, and the International Journal of Mathematics and Computation.

Return to Mathematics Faculty

Arts and Sciences

Contact Mathematics

math@neiu.edu

Contact Mathematics

Back to Top